# SDR USAA2014012900011

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 33,803 hours, 23,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLASHLIGHT, AT FWD FLIGHT ATTENDANT STATION, THE LED IS NOT BLINKING. REPAIRED EMERGENCY FLASHLIGHT AS REQUIRED, OPERATIONS CHECKED GOOD.
